# SDR DALA2015110506728

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON NR 16RT, BS 1437 AFT ACCESSORY COMPARTMENT.  LONGERON WAS REPLACED IAW SRM 53-14-4, 51-30-2, 51-30-5, 51-10-3, PAR 21 AND 14.
